# SDR ABXA9701455

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 1776001154
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIDENTIFIED ODOR IN THE COCKPIT.  APPEARS TO BE SOMETHING SMOLDERING UNDER THE CENTER CONSOLE.  REPLACED AUTOPILOT CONTROLLER IAW MM 22-10-2.
